Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have had constipation. When i do go its mostly very dark with small white, stringy like patches.

I have had constipation for the last 2 weeks. When i do go its mostly very dark with small white, stringy like patches
Asked On : Thu, 13 Jan 2011
Answers:  2 Views:  406
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Ayurvedic treatment-have Luke warm water + 1 tsp of ghee(cow) while going to bed,increase water intake
Answered: Tue, 7 Jun 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
You need to watch your diet. You must quit eating junk food, colas, fried food. Start by eating fresh fruits and green leafy vegetables everyday. Drink plenty of water. In case your stool doesn't come in 2-3 days, you may drinking a glass of warm water with Ispaghulla husk which is commercially available. Do daily brisk walking for 40 minutes atleast. If these measures don;t work there must be some problem with your bowels. If you see white structures in your stool everytime, I suggest you get your stool analysed. Visit your Doctor and discuss the various options available to help you further.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor